# SDR 05FDEA02467

- Difficulty date: August 15, 2005
- Submitted: August 18, 2005
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11
- Aircraft serial: 48487
- Aircraft time: 48,152 hours, 10,022 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Cracked
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM N0364: RIGHT HAND MAIN LANDING GEAR FLIPPER DOOR FOUND WITH CRACK AS   MARKED.  REMOVED AND REPLACED WITH NEW PART AS PER AMM 32-14-10-4. ADJUSTMENT TEST CARRIED OUT AS PER AMM 32-31-00-5, FOUND SATIS.
